# SDR IPXA2020102761715

- Difficulty date: October 2, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 79,596 hours, 14,148 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75582
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT WING FIXED LEADING EDGE UPPER SKIN IS GOUGED BETWEEN STA XOS 1187 TO 1191 AND 11" FROM AFT EDGE.  REPAIRED GOUGED RT WING FIXED LEADING EDGE UPPER SKIN BETWEEN STA XOS 1187 TO 1191 AND 11" FROM AFT EDGE, IAW SRM 57-40-01 REPAIR 16 FIG 201.  (MAJOR)
